Sharper Wiman inequality for entire functions with rapidly oscillating coefficients (Q1096033): Difference between revisions

From MaRDI portal
Added link to MaRDI item.
RedirectionBot (talk | contribs)
Removed claims
Property / author
 
Property / author: J. Michael Steele / rank
Normal rank
 
Property / reviewed by
 
Property / reviewed by: Q587379 / rank
Normal rank
 

Revision as of 17:51, 13 February 2024

scientific article
Language Label Description Also known as
English
Sharper Wiman inequality for entire functions with rapidly oscillating coefficients
scientific article

    Statements

    Sharper Wiman inequality for entire functions with rapidly oscillating coefficients (English)
    0 references
    1987
    0 references
    Let \(f(z)=\sum^{\infty}_{k=0}a_ kz^ k\) represent an entire function and \(\{n_ k\}\) be a sequence of positive integers for which \(n_{k+1}/n_ k\geq q>1\). For a real number t define \[ g(z,t)=\sum^{\infty}_{k=0}(a_ ke^{itn}k)(z^ k) \] and \[ M(r,t)=\max | g(z,t)| \quad (| z| =r). \] For \(r>0\), let \(\mu (r)=\max_{k}| a_ k| r^ k\). Then for any \(\delta >0\) and almost every t, \[ M(r,t)\leq \mu (r)(\log \mu (r))^{1/4}(\log \log \mu (r))^{1+\delta} \] for all \(r>0\) except for a set \(E_{\delta}(t)\) of finite logarithmic measure. A slightly strongler result is proved - one analogous to a theorem of \textit{P. Erdős} and \textit{A. Rényi} [Zastos. Mat. 10, 47-55 (1969)]. Ingredients in the new result are parallel arguments to those of Erdős and Rényi and some inequalities of P. C. Rosenbloom. An example in the paper under review shows that the 1/4 in the result cannot be replaced by 1/4-\(\epsilon\) for any \(\epsilon >0\).
    0 references
    Hadamard gap condition
    0 references

    Identifiers